Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 153-162

 IBN2 Rings and Their Grothendieck Groups

Xinmin Lu

Abstract.  Following P.M. Cohn [1], a ring R is called an IBN2 ring if  then M = 0. In this paper, we will establish some new characterizations for such class of rings. As an application, we further investigate the structure of their Grothendieck groups, which generalizes the main result Theorem 5.3 in [8].

 

2000 Mathematics Subject Classification: 16D90, 16E20, 06F20, 06F15.

Keywords: IBN2 ring; K0-group; partially ordered abelian group; $\ell$-group.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013